love, life, and the pursuit of liberation
So a few moments ago I went into the living room after putting LA to bed. I noticed all these lights and shadows and thought that maybe they were reflections from my earrings. I soon figured they weren’t. I searched to find what was causing all those dancing lights and flutters, even removing my glasses to see if that was the cause, and all to no avail.
I tried not to panic (yes I was thinking that some sort of Spirit was in the room with me) and called A to see if she could see the fluttering lights or the source of it. Nope.
Come to find out that this is a side effect of Clomid. Who woulda thunk! I hope it doesn’t get worse. This is already odd enough as it is. Luckily tonight is my last night of it. I see Dr. On-it in the morning and I’ll see what she has to say about this. Calling the RE’s office now, so the after hour service can page her. This is too weird.